# SDR AALA961047

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN FLOOR BEAM WEB AT HOLE, STA 823.95, INBOARD, RT SIDE.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 51-40-2, PAGES 1-6.  TST:  41,665 HOURS.  CYCLES:  21,768.  (X)
